MAUDE Adverse Event Report: TYBER MEDICAL T PAL PROTI 10 X 9 X 28MM; INTERBODY SPACER

TYBER MEDICAL T PAL PROTI 10 X 9 X 28MM; INTERBODY SPACER
Model Number 108812009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A historical data review on the part number revealed a total of4 complaints within a 24 month period related to the complaint event not specific to one lot.The 3 additional complaints found on this part number were not related to the complaint event reported.There are no capas or non-conformances found for this part number.The complaint event was evaluated.It appears that during a tlif procedure on (b)(6) 2021, the tlif cage perforated the patient's anterior longitudinal ligament (all) and advanced anteriorly into the abdominal space.The implant was removed from the abdominal space and was reinserted and implanted.The condition of the cage at time of implantation is unknown.The status of the all is unknown.No information was provided regarding surgical steps prior to the event (i.E.Trialing, disc preparation).The procedure was completely successfully with less-than 30 minute surgical delay.The patient was stable post-op.The root cause is indeterminate as there is not enough information nor the returned device for further study.If additional information is received, complaint record will be reopened and processed accordingly.Complaints of this nature are monitored through tracking and trending and if a trend is detected, further action will be taken through our capa/continuous improvement process.
 
Event or Problem Description
T was reported that this was a tlif (l5/s1) for lumbar spinal canal stenosis on (b)(6) 2021.The cage was inserted into the intervertebral disk.Then, the cage broke through the anterior longitudinal ligament and moved to the anterior side.The cage was removed and reinserted less than 30- minute surgical delay.No further information is available.This complaint involves one (1) device.

Brand Name
T PAL PROTI 10 X 9 X 28MM
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
MDR Report Key12519610
Report Number3012966183-2021-00022
Device Sequence Number4231619
Product Code MAX
UDI-Device Identifier00819917021646
UDI-Public00819917021646
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model Number108812009
Device Catalogue Number108812009
Device Lot Number206128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;